I've had the other symptoms that everyone else has such as extreme nausea, abdominal cramps, metallic taste. But haven't seen any others with nipple pain... my boobs are very sore. I just finished my 7 day prescription last night and thought my side effects would of been gone today but I'm still very nauseous with the metallic taste and burning sore nipples.
Is burning painful nipples a side effect of metronidazole?
- 30 Jan 2018 by Laurensandwick22
- 30 Jan 2018
- pain, nausea/vomiting, metronidazole, side effect, burning, cramp, nipple, symptom, sores, taste
Added 30 Jan 2018:
To add I don't drink alcohol so that isn't a factor. And I took the medicine as recommended with food and lots of water
Did you use alcohol with it? Using alcohol with metronidazole can cause serious side effects.
Even if you didn’t, nausea and abdominal pain and dysgeusia ( metallic taste) are common side effects that can happen with flagyl. I have never heard of nipple soarness before, but less than 1% of people sometimes experience breast enlargement.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 30 Jan 2017 • 2 answers
Posted 1 Apr 2017 • 1 answer
Posted 2 days 5 hours ago • 0 answers
Metronidazole - I've been taking Flagyl for BV... today is day 5 of 7. I haven't had too much nausea
Posted 17 hours ago • 0 answers